# SDR SWIA2021082060585

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-897
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT RAIL BETWEEN FS847.00+48.00 & FS897.00 CORRODED IN MULTIPLE AREAS (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED RH SIDE SEAT RAIL BETWEEN FS 847.00+48 TO FS 897.00 REF. CRJ-900 AMM 53-00-49-400-801-A07
